# SDR VNAA202103011111

- Difficulty date: February 26, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 42,323 hours, 31,473 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932113
- Part serial: 09156H2445
- Condition: Cracked
- Location: Cockpit Left
- Part time: 23,998 hours, 17,962 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED CRACKS IN THE WINDSHIELD WHILE ENROUTE TO CLT. NO EMERGENCY DECLARED AND FLIGHT LANDED SAFELY IN CLT. MX INSPECTED THE WINDSHIELD AND NOTICED THAT THE CRACKS WERE JUST IN THE OUTSIDE LAMINATE. REMOVED AND REPLACED L/H WINDSHIELD HEATER CONTROLLER IAW CRJ 700 AMM 30-41-06-00-801 AND 30-41-06-400-801.REMOVED AND REPLACED CAPTAINS WINDSHIELD UP TO CLOSEOUT B7. OPS CHECKS STILL MEED COMPLIED WITH AS WELL AS CURE TIME IAW CRJ 700 AMM 56-11-01-000/400-801-A01-PSA.
